# SDR 2017FA0000172

- Difficulty date: May 3, 2017
- Submitted: May 3, 2017
- Operation: General aviation
- Aircraft: N417FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC017
- Aircraft time: 5,328 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 5520 · Elevator Structure
- Part: Lever
- Part number: D4155299000
- Condition: Cracked
- Location: Elevator
- Part time: 5,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN ELEVATOR MASS BALANCE LEVER 7INCH FROM THE AFT END. CRACK WAS FOUND DURING A NORMAL 100 HOUR INSPECTION.
